RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 1, Pages 16–21 (Mi smj2835)  

This article is cited in 2 scientific papers (total in 2 papers)

A monotone path-connected set with outer radially lower continuous metric projection is a strict sun

A. R. Alimov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Moscow, Russia

Abstract: A monotone path-connected set is known to be a sun in a finite-dimensional Banach space. We show that a $B$-sun (a set whose intersection with each closed ball is a sun or empty) is a sun. We prove that in this event a $B$-sun with ORL-continuous (outer radially lower continuous) metric projection is a strict sun. This partially converses one well-known result of Brosowski and Deutsch. We also show that a $B$-solar LG-set (a global minimizer) is a $B$-connected strict sun.

Keywords: sun, strict sun, monotone path-connected set, radial continuity of the metric projection.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00295
The author was supported by the Russian Foundation for Basic Research (Grant 16-01-00295).


DOI: https://doi.org/10.17377/smzh.2017.58.102

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:1, 11–15

Bibliographic databases:

UDC: 517.982.256+517.982.252
MSC: 35R30
Received: 26.11.2015

Citation: A. R. Alimov, “A monotone path-connected set with outer radially lower continuous metric projection is a strict sun”, Sibirsk. Mat. Zh., 58:1 (2017), 16–21; Siberian Math. J., 58:1 (2017), 11–15

Citation in format AMSBIB
\Bibitem{Ali17}
\by A.~R.~Alimov
\paper A monotone path-connected set with outer radially lower continuous metric projection is a~strict sun
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 1
\pages 16--21
\mathnet{http://mi.mathnet.ru/smj2835}
\crossref{https://doi.org/10.17377/smzh.2017.58.102}
\elib{http://elibrary.ru/item.asp?id=29159898}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 1
\pages 11--15
\crossref{https://doi.org/10.1134/S0037446617010025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396065100002}
\elib{http://elibrary.ru/item.asp?id=29485456}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014681390}


Linking options:
  • http://mi.mathnet.ru/eng/smj2835
  • http://mi.mathnet.ru/eng/smj/v58/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, “Selections of the metric projection operator and strict solarity of sets with continuous metric projection”, Sb. Math., 208:7 (2017), 915–928  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. R. Alimov, “Selections of the best and near-best approximation operators and solarity”, Proc. Steklov Inst. Math., 303 (2018), 10–17  mathnet  crossref  crossref  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:89
    Full text:16
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019